Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 140, Number 4
HTML articles powered by AMS MathViewer

From parking functions to Gelfand pairs
Kürşat Aker and Mahi̇r Bi̇len Can PDF
Proc. Amer. Math. Soc. 140 (2012), 1113-1124
On the canonical decomposition of generalized modular functions
Winfried Kohnen and Geoffrey Mason PDF
Proc. Amer. Math. Soc. 140 (2012), 1125-1132
Hochschild homology and truncated cycles
Petter Andreas Bergh, Yang Han and Dag Madsen PDF
Proc. Amer. Math. Soc. 140 (2012), 1133-1139
Modular categories, integrality and Egyptian fractions
Paul Bruillard and Eric C. Rowell PDF
Proc. Amer. Math. Soc. 140 (2012), 1141-1150
Pfister’s theorem fails in the Hermitian case
John P. D’Angelo and Jiří Lebl PDF
Proc. Amer. Math. Soc. 140 (2012), 1151-1157
Quasisymmetric expansions of Schur-function plethysms
Nicholas A. Loehr and Gregory S. Warrington PDF
Proc. Amer. Math. Soc. 140 (2012), 1159-1171
Dehn twists and invariant classes
Eugene Z. Xia PDF
Proc. Amer. Math. Soc. 140 (2012), 1173-1183
Canonical curves on surfaces of very low degree
G. Casnati PDF
Proc. Amer. Math. Soc. 140 (2012), 1185-1197
On the value set of Fermat quotients
Igor E. Shparlinski PDF
Proc. Amer. Math. Soc. 140 (2012), 1199-1206
On open and closed morphisms between semialgebraic sets
José F. Fernando and J. M. Gamboa PDF
Proc. Amer. Math. Soc. 140 (2012), 1207-1219
Notes on regularity stabilization
David Eisenbud and Bernd Ulrich PDF
Proc. Amer. Math. Soc. 140 (2012), 1221-1232
On the centralizers in the Weyl algebra
Jorge A. Guccione, Juan J. Guccione and Christian Valqui PDF
Proc. Amer. Math. Soc. 140 (2012), 1233-1241
Pentagon and hexagon equations following Furusho
Dror Bar-Natan and Zsuzsanna Dancso PDF
Proc. Amer. Math. Soc. 140 (2012), 1243-1250
Geometric and analytic quasiconformality in metric measure spaces
Marshall Williams PDF
Proc. Amer. Math. Soc. 140 (2012), 1251-1266
Increasing digit subsystems of infinite iterated function systems
Thomas Jordan and Michał Rams PDF
Proc. Amer. Math. Soc. 140 (2012), 1267-1279
Unitary equivalence to a truncated Toeplitz operator: analytic symbols
Stephan Ramon Garcia, Daniel E. Poore and William T. Ross PDF
Proc. Amer. Math. Soc. 140 (2012), 1281-1295
$\psi _{\alpha }$-estimates for marginals of log-concave probability measures
A. Giannopoulos, G. Paouris and P. Valettas PDF
Proc. Amer. Math. Soc. 140 (2012), 1297-1308
Every expanding measure has the nonuniform specification property
Krerley Oliveira PDF
Proc. Amer. Math. Soc. 140 (2012), 1309-1320
Unique continuation for discrete nonlinear wave equations
Helge Krüger and Gerald Teschl PDF
Proc. Amer. Math. Soc. 140 (2012), 1321-1330
Periodic solutions of radially symmetric perturbations of Newtonian systems
Alessandro Fonda and Rodica Toader PDF
Proc. Amer. Math. Soc. 140 (2012), 1331-1341
The principal inverse of the gamma function
Mitsuru Uchiyama PDF
Proc. Amer. Math. Soc. 140 (2012), 1343-1348
On the norms of discrete analogues of convolution operators
Oleg Kovrizhkin PDF
Proc. Amer. Math. Soc. 140 (2012), 1349-1352
Non-even least energy solutions of the Emden-Fowler equation
Ryuji Kajikiya PDF
Proc. Amer. Math. Soc. 140 (2012), 1353-1362
Semiprojectivity of universal $C^*$-algebras generated by algebraic elements
Tatiana Shulman PDF
Proc. Amer. Math. Soc. 140 (2012), 1363-1370
Hausdorff dimension of sets of divergence arising from continued fractions
Ian Short PDF
Proc. Amer. Math. Soc. 140 (2012), 1371-1385
Extreme growth rates of periodic orbits in flows
Wenxiang Sun and Cheng Zhang PDF
Proc. Amer. Math. Soc. 140 (2012), 1387-1392
On the relative weak asymptotic homomorphism property for triples of group von Neumann algebras
Paul Jolissaint PDF
Proc. Amer. Math. Soc. 140 (2012), 1393-1396
Generalization of a theorem of Clunie and Hayman
Matthew Barrett and Alexandre Eremenko PDF
Proc. Amer. Math. Soc. 140 (2012), 1397-1402
The full group C$^*$-algebra of the modular group is primitive
Erik Bédos and Tron Å. Omland PDF
Proc. Amer. Math. Soc. 140 (2012), 1403-1411
Lattice structures on some Banach spaces
Mieczysław Mastyło PDF
Proc. Amer. Math. Soc. 140 (2012), 1413-1422
A minimal lamination with Cantor set-like singularities
Stephen J. Kleene PDF
Proc. Amer. Math. Soc. 140 (2012), 1423-1436
On the gradient estimate of Cheng and Yau
Ovidiu Munteanu PDF
Proc. Amer. Math. Soc. 140 (2012), 1437-1443
Poor triviality and the sameness of Grothendieck semirings
Vinicius Cifú Lopes PDF
Proc. Amer. Math. Soc. 140 (2012), 1445-1448
Action of the Johnson-Torelli group on representation varieties
William M. Goldman and Eugene Z. Xia PDF
Proc. Amer. Math. Soc. 140 (2012), 1449-1457
The Homfly and dichromatic polynomials
Xian’an Jin and Fuji Zhang PDF
Proc. Amer. Math. Soc. 140 (2012), 1459-1472